Differential and Integral Equations

Positive semiclassical states for a fractional Schrödinger-Poisson system

Edwin G. Murcia and Gaetano Siciliano

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a fractional Schrödinger-Poisson system in the whole space $\mathbb R^{N}$ in presence of a positive potential and depending on a small positive parameter $\varepsilon.$ We show that, for suitably small $\varepsilon$ (i.e., in the ``semiclassical limit'') the number of positive solutions is estimated below by the Ljusternick-Schnirelmann category of the set of minima of the potential.

Article information

Source
Differential Integral Equations, Volume 30, Number 3/4 (2017), 231-258.

Dates
First available in Project Euclid: 18 February 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1487386824

Mathematical Reviews number (MathSciNet)
MR3611500

Zentralblatt MATH identifier
06738549

Subjects
Primary: 35A15: Variational methods 35S05: Pseudodifferential operators 74G35: Multiplicity of solutions

Citation

Murcia, Edwin G.; Siciliano, Gaetano. Positive semiclassical states for a fractional Schrödinger-Poisson system. Differential Integral Equations 30 (2017), no. 3/4, 231--258. https://projecteuclid.org/euclid.die/1487386824


Export citation